# SDR 2010F00104

- Difficulty date: May 8, 2010
- Submitted: May 8, 2010
- Operation: General aviation
- Aircraft: N864RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000117
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bushing
- Part number: 14G0311203
- Condition: Cracked
- Location: Thrust Reverser
- Component: Thrust Reverser
- Component part number: 15G0002013
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROBLEM FOUND ON AIRCELLE THRUST REVERSER REMOVED FROM ACFT, UPON PRELIMINARY INSPECTION AT APPLIED COMPOSITES ENGINEERING (ACE) IT WAS DISCOVERED THAT THE FWD HINGE BUSHING P/N 14G0311-203 WAS CRACKED ACROSS THE SHOULDER AND AROUND THE TRANSITION FROM THE RADIAL TO THE FLANGE ON THE OUTSIDE OF THE BUSHING.PHOTOGRAPHS OF THE BUSHING ARE ON FILE AT THE REPAIR STATION.
